# SDR NWAA071039989

- Difficulty date: February 21, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 84,425 hours, 78,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 285 L29-30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS, BELT LOADER IMPACTED FUSELAGE DAMAGING L29L AND L30L AT BS 285.  REPAIRED PER EA 99-206445.
